Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Skin reaction resulting in tiny whiteheads, red bumps all over my forehead, T-Zone. What this might be?

Hi, I am having some sort of skin reaction resulting in tiny whiteheads and red bumps all over my forehead and T-Zone. I started using a different skin moisturiser a few weeks ago and after the bumps didn t go away, I ve stopped using it but a few days later the bumps are still there. I ve had a similar skin reaction on my chest area (but not on my face) from antibiotics but I m currently not on any medication . Do you have any advice on what this might be and how I can get rid of it? Thanks
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

After reading your query it appears the possibility of "Acne vulagris" or simply we call it as pimples.
You have not mentioned your age and the time period since you are having this problem.
Even then to guide you better about your condition- we have oil glands all over our body but the maximum of the glands are present over the face and on face too it is highest on T- zone (forehead and Nose area).
At the starting of the teenage we have more secretion of oil by the influence of hormones. This continues til the age of 25 years.
Therefore if you are applying anything on face which is oily or creamy in form of moisturizer then it will be leading to more worsening of the situation.
For the betterment you should stop the application of any oily or creams or form of moisturizer on face. Stay away from hot and humid conditions. Do not try to squeeze or pinch the area as it can lead to more aggravation of the situation.

You can consult a dermatologist for best guidance regarding the probelm.

Hope these informations will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Tue, 25 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor